# SDR SWAA2019093037339

- Difficulty date: September 4, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 41,913 hours, 20,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD FORWARD OF CARGO DOOR CORRODED BETWEEN BS. 767 TO BS. 794, RBL 23. / R&R SHIELD IAW SRM & DWG.
